MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

TANDEM DIABETES CARE T:SLIM X2 INSULIN PUMP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number 1000096
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that intermittent occlusion alarms occurred.Customer declined system check with tandem system support.No further details were given.No reported impact to the customer¿s blood glucose level.

Brand Name
T:SLIM X2 INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
MDR Report Key10181986
Report Number3013756811-2020-63786
Device Sequence Number14184076
Product Code OYC
UDI-Device Identifier00853052007967
UDI-Public00853052007967
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000096
Device Catalogue Number1003487
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR